Singularities of Solutions of Singular Integral Equations

  • V. M. Il'man
  • V. E. Kapustyan

Abstract

From the point of view of singularities of differential mappings, we determine the dependence between the dimension of a family of singular equations and the types of singularities of their solutions.
Published
25.10.2002
How to Cite
Il’man, V. M., and V. E. Kapustyan. “Singularities of Solutions of Singular Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 10, Oct. 2002, pp. 1429-36, https://umj.imath.kiev.ua/index.php/umj/article/view/4180.
Section
Short communications